Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Free but not recursively free arrangements


Authors: M. Cuntz and T. Hoge
Journal: Proc. Amer. Math. Soc. 143 (2015), 35-40
MSC (2010): Primary 13N15, 14N20, 20F55, 52C35
DOI: https://doi.org/10.1090/S0002-9939-2014-12263-5
Published electronically: August 15, 2014
MathSciNet review: 3272729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct counterexamples to the conjecture that every free arrangement is recursively free in characteristic zero. The intersection lattice of our smallest example has a realization over a finite field which is recursively free, thus recursive freeness is not a combinatorial property of the intersection lattice of an arrangement.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13N15, 14N20, 20F55, 52C35

Retrieve articles in all journals with MSC (2010): 13N15, 14N20, 20F55, 52C35


Additional Information

M. Cuntz
Affiliation: Fachbereich Mathematik, Universität Kaiserslautern, Postfach 3049, D-67653 Kaiserslautern, Germany
Address at time of publication: Institut für Algebra, Zahlentheorie und Disfinite Mathematik, Fakulüt für Mathematik und Physik, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

T. Hoge
Affiliation: Fakultät für Mathematik, Ruhr-Universität Bochum, Universitätsstrasse 150, D- 44780 Bochum, Germany
Address at time of publication: Institut für Algebra, Zahlentheorie und Disfinite Mathematik, Fakulüt für Mathematik und Physik, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

DOI: https://doi.org/10.1090/S0002-9939-2014-12263-5
Received by editor(s): February 28, 2013
Published electronically: August 15, 2014
Communicated by: Lev Borisov
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society